# SDR DALA2023122710652

- Difficulty date: December 21, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N108DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50027
- Aircraft time: 11,996 hours, 5,648 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT FWD FA SMELLED DIRTY SOCK SMELL, NOT REPORTED TO F.O. ON CLIMB OUT SMELL SENSED IN FD AND FWD GALLEY BUT DISSIPATED QUICKLY. ON APPROACH WITH POWER ADVANCING SMELL RETURNED TO FO IN CABIN. STARTED APU IMMEDIATELY AND SMELL DISSIPATED. SMOKE /FUMES FORM COMPLETED. FOUND OIL WETNESS ON RT ENG INBOARD SIDE AND PUDDLE OF OIL INSIDE OIL-AIR COOLER. (ORDERED PART) ADDED 1.5QTS OF OIL IN #2 ENG. STARTED W/C 0550-2001 AND W/C 0550-2002. 669730. C/W ODI PREVENTION PROGRAM ATA2172. C/W SOLUTION ID 1-8449 FOR ELIMINATION OF RESIDUAL ODORS. REF LOG 5002241 FOR ODOR FINDINGS. (LP# 5002240)
